# SDR SIMA20130312001

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 7,428 hours, 4,766 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3661 - THE CREW REPORTED THE XFLOW PUMP CONTINOUSLY TRANSFERRED.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO SAT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED AND OPS CHECKED FUEL XFLOW SYSTEM IAW CRJ700 AMM 28-13-00.  ALL TESTS PASSED.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
